Coverart for item
The Resource Analysis for diffusion processes on Riemannian manifolds, Feng-Yu Wang

Analysis for diffusion processes on Riemannian manifolds, Feng-Yu Wang

Label
Analysis for diffusion processes on Riemannian manifolds
Title
Analysis for diffusion processes on Riemannian manifolds
Statement of responsibility
Feng-Yu Wang
Creator
Author
Subject
Language
eng
Summary
Stochastic analysis on Riemannian manifolds without boundary has been well established. However, the analysis for reflecting diffusion processes and sub-elliptic diffusion processes is far from complete. This book contains recent advances in this direction along with new ideas and efficient arguments, which are crucial for further developments. Many results contained here (for example, the formula of the curvature using derivatives of the semigroup) are new among existing monographs even in the case without boundary
Member of
Cataloging source
CDX
http://library.link/vocab/creatorName
Wang, Feng-Yu
Dewey number
516.373
Illustrations
illustrations
Index
index present
LC call number
QA649
LC item number
.W36 2014
Literary form
non fiction
Nature of contents
bibliography
Series statement
Advanced series on statistical science & applied probability,
Series volume
v. 18
http://library.link/vocab/subjectName
  • Riemannian manifolds
  • Diffusion processes
  • Diffusionsprozess
  • Riemannscher Raum
  • Stochastische Analysis
Label
Analysis for diffusion processes on Riemannian manifolds, Feng-Yu Wang
Instantiates
Publication
Copyright
Bibliography note
Includes bibliographical references (pages 365-375) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier.
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent.
Contents
1. Preliminaries -- 2. Diffusion processes on Riemannian manifolds without boundary -- 3. Reflecting diffusion processes on manifolds with boundary -- 4. Stochastic analysis on path space over manifolds with boundary -- 5. Subelliptic diffusion processes
Control code
861975371
Dimensions
24 cm.
Extent
xii, 379 pages
Isbn
9789814452649
Isbn Type
(cloth)
Media category
unmediated
Media MARC source
rdamedia.
Media type code
  • n
System control number
(OCoLC)861975371
Label
Analysis for diffusion processes on Riemannian manifolds, Feng-Yu Wang
Publication
Copyright
Bibliography note
Includes bibliographical references (pages 365-375) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier.
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent.
Contents
1. Preliminaries -- 2. Diffusion processes on Riemannian manifolds without boundary -- 3. Reflecting diffusion processes on manifolds with boundary -- 4. Stochastic analysis on path space over manifolds with boundary -- 5. Subelliptic diffusion processes
Control code
861975371
Dimensions
24 cm.
Extent
xii, 379 pages
Isbn
9789814452649
Isbn Type
(cloth)
Media category
unmediated
Media MARC source
rdamedia.
Media type code
  • n
System control number
(OCoLC)861975371

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...